International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 22, Pages 3661-3683
Characterization of several classes of second-order ODEs by using differential invariants
1Departamento de Matemática Aplicada, E.P.S., Universidad de Salamanca, C/ Hornos Caleros 50, Ávila 05003, Spain
2Instituto de Física Aplicada, CSIC, C/ Serrano 144, Madrid 28006, Spain
Received 20 January 2005; Revised 12 September 2005
Copyright © 2005 A. Martín del Rey and J. Muñoz Masqué. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Several classes of second-order ordinary differential equations
are characterized intrinsically by means of differential
invariants. The method is proved to be computationally feasible.